I have been on Androgel for 3 years. My Endo has done an MRI. That came back normal. My T levels before medication therapy were in the 200's. For 3 years on Androgel daily my T levels were always in the 360's.
My Endo wants me to come off the Androgel so she can see what will happen and most important try to figure out why my body is not producing enough T.
I stopped the therapy cold turkey. I saw the Endo 4 days into the DC of Androgel. She said do not refill the Rx and lets start the process of coming off. If you have had no trouble with withdrawal after 4 days maybe you can handle it.
Took blood levels and have a follow up in 4 months. I am on day 6 without Androgel and I am starting to feel bad. How long will this last and will it get worse? I have a high tolerance for pain and being uncomfortable if I know it is going to ease up within 2-3 weeks.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.